# SDR DHL2001712014

- Difficulty date: September 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FIRE DETECTOR CIRCUIT ARMED LIGHT ILLUMINATED FROM INITIAL CLIMB TO TOP OF DESCENT.  OPEN COWLING FOUND FIRE LOOP DETECTOR LINE RUBBING COWLING.  RE-ROUTED IAW B727 MM  26-11-000.
